MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP3015X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An nc euphora balloon catheter was attempted to be used to treat a mildly tortuous, severely calcified lesion in the mid lad - diagonal branch.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.Resistance was not encountered when advancing the device.Excessive force was not used.It is reported that the balloon burst on the first inflation after 12 atm of pressure had been applied while being used to re-dilate a re-stenosed stent.No patient complications reported for this event.
 
Additional Manufacturer Narrative
The re-stenosed stent was a non-medtronic stent.The device was not moved or repositioned prior to the burst.There was a slow drop in pressure.It wasn't until negative pressure was pulled that blood in the inflation device was noted.A compliant non-medtronic balloon was used to complete the procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7731331
Report Number9612164-2018-01894
Device Sequence Number16548870
Product Code LOX
UDI-Device Identifier00643169395855
UDI-Public00643169395855
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2020
Device Catalogue NumberNCEUP3015X
Device Lot Number214969823
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/27/2018
08/08/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/25/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR